I have not been on birth control in over 3 years and the last birth control I was on was the Patch and I got pregnant off it! I have 3 pink pills left and no sign of period.
If you think you may be pregnant you should take a pregnancy test or see your doctor.
If you have taken your pills as directed you should not be pregnant.
Oral contraceptives can sometimes cause changes in your menstrual periods - which may be what has happened to you.
Your period usually starts sometime in week 4 when you are taking sugar or inactive pills.
- Low-Ogestrel-28 Information for Consumers
- Low-Ogestrel-28 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Low-Ogestrel-28 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2009 • 1 answer
Low-Ogestrel-28 - I just started the pill Sunday, is it normal for me to still bleed after starting?
Posted 26 Feb 2012 • 1 answer
Posted 14 Aug 2012 • 1 answer
Posted 1 Oct 2013 • 1 answer
Posted 25 Aug 2015 • 1 answer